| Model Number |
AUGMENTED VAULTLOCK BROACH |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 21-jan-2026, it was reported by a sales representative via (b)(4) that an ar-9233ag broach mallet point fell off.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.